# SDR CALA2018010800103

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 54,881 hours, 18,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Seat 15c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT,  SEAT 15C RED LIGHT INOPERATIVE.  REPLACED THE BULBS AND LENS.   EMERGENCY LIGHTS OPS CHECKED NORMAL.
